Non-symmetric fast decreasing polynomials and applications

Totik Vilmos and Varga Tamás: Non-symmetric fast decreasing polynomials and applications.
Journal of Mathematical Analysis and Applications, 394 (1). pp. 378-390. ISSN 0022247X (2012)

[thumbnail of 2150356.pdf]
Preview
Text
2150356.pdf - Accepted Version

Download (246kB) | Preview
Item Type: Journal Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Date: 2012
Volume: 394
Number: 1
Page Range: pp. 378-390
ISSN: 0022247X
Faculty/Unit: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2150356
DOI azonosító: https://doi.org/10.1016/j.jmaa.2012.03.006
Date Deposited: 2013. Jul. 09. 08:35
Last Modified: 2018. Jul. 20. 15:47
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3211
Web of Science® Times Cited: 6 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year